Note on Irregularities of Distibution.
Monatshefte für Mathematik, Tome 92 (1981), pp. 239-246
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
irregularities of distribution, class of piecewise differentiable functions, accumulated jump, discrepancy
@article{MOMA_1981__92_178046,
author = {Gerold Wagner},
title = {Note on {Irregularities} of {Distibution.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {239--246},
year = {1981},
volume = {92},
zbl = {0461.10044},
url = {http://geodesic.mathdoc.fr/item/MOMA_1981__92_178046/}
}
Gerold Wagner. Note on Irregularities of Distibution.. Monatshefte für Mathematik, Tome 92 (1981), pp. 239-246. http://geodesic.mathdoc.fr/item/MOMA_1981__92_178046/